Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did anyone get their kids the flu shot this year?

My son is 8 months and he had an appt. yesterday and he got the hept. b shot and part of the flu shot . He's been sick with runny poop all day today and I don't know ,I think it's just a reaction to the shots but I' not sure. The office wasn't open today. I'm just wondering if anyone else had a problem like this .

 
waitin4u

Asked by waitin4u at 8:54 PM on Nov. 11, 2010 in Babies (0-12 months)

Level 13 (1,336 Credits)
This question is closed.
Answers (7)
  • My daughter had her Hep B shot on Monday and later that night she started having a runny, stuffy nose, but I don't associate that with the shot. It is common for vaccines to cause loose stools though, and my daughter has had 1-2 loose stools. I wouldn't exactly classify it as diarrhea. I did not get her the flu shot. My son and I have gotten our flu shots and had no adverse reaction to it.
    Journey311

    Answer by Journey311 at 11:25 PM on Nov. 11, 2010

  • Our boys have had it and nothing like that has happened. He may have a virus. Rotavirus can cause runny, stinky poo, so you may want to make sure he stays hydrated, and wash your hands a lot because you can catch it too!.. Hope he feels better soon.
    MrsLeftlane

    Answer by MrsLeftlane at 9:00 PM on Nov. 11, 2010

  • It is common for kids to get sick after shots!! Don't worry to much about it!! My Daughter for her Flu shot a few weeks ago and she actually lost her appetite for a few days!! Hang in there!!
    nat1387

    Answer by nat1387 at 10:16 PM on Nov. 11, 2010

  • No, we never get flu shots. We don't get the flu, so why make our kids sick from the shots?
    scout_mom

    Answer by scout_mom at 10:21 PM on Nov. 11, 2010

  • You never know what other kids get sick from and parents drop their kids of at school sick before you know it everyone is sick. This happened to me when I was in grade school my whole class got chicken pocks because someone thought is was smart to do that . Thank you to everyone with a helpful answer tonight I really do appreciate it.

    waitin4u

    Comment by waitin4u (original poster) at 10:35 PM on Nov. 11, 2010

  • No flu shots or Hep B shots in my home

    the diarrhea is from the hep b shot --
    MELRN

    Answer by MELRN at 10:44 PM on Nov. 11, 2010

  • My 3 year old had an appointment the other day to get the flu shot. He only cried for a second, then he was fine. He didn't even get sick. I know people said that sometimes it can make them sick.
    Tsmith_09

    Answer by Tsmith_09 at 12:26 PM on Nov. 12, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN